Open Access
Translator Disclaimer
Spring 2012 Formal theory of Segre varieties
Giuseppe Della Sala, Robert Juhlin, Bernhard Lamel
Illinois J. Math. 56(1): 101-125 (Spring 2012). DOI: 10.1215/ijm/1380287463

Abstract

We define a category of formal CR manifolds in a purely algebraic way, study their basic properties, and prove the Baouendi–Ebenfelt–Rothschild minimality criterion in this setting. The objects of our category include deformations of classical CR manifolds (real-analytic or formal).

Citation

Download Citation

Giuseppe Della Sala. Robert Juhlin. Bernhard Lamel. "Formal theory of Segre varieties." Illinois J. Math. 56 (1) 101 - 125, Spring 2012. https://doi.org/10.1215/ijm/1380287463

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1276.32026
MathSciNet: MR3117021
Digital Object Identifier: 10.1215/ijm/1380287463

Subjects:
Primary: 32H02 , 32V05 , 32V35

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top